Gröbner bases and Stanley decompositions of determinantal rings.
Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 137-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
determinantal ideals, reduced Gröbner basis, normal form algorithm, Stanley decomposition for the coordinate ring
@article{MZ_1990__205_3_174163,
author = {Bernd Sturmfels},
title = {Gr\"obner bases and {Stanley} decompositions of determinantal rings.},
journal = {Mathematische Zeitschrift},
pages = {137--144},
year = {1990},
volume = {205},
number = {3},
zbl = {0685.13005},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174163/}
}
Bernd Sturmfels. Gröbner bases and Stanley decompositions of determinantal rings.. Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 137-144. http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174163/